Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

Journal of Mathematical Problems, Equations and Statistics


2021, Vol. 2, Issue 2, Part A
S. No. Title and Authors Name
1
Estimation and comparison of corporate financial distress models on performance of major crude oil companies listed in S & P BSE oil and gas index
Rahul Kumar Si, Shishir Kumar Padhan and Raj Kishor Pradhan
J. Math. Prob. Equations Stat., 2021; 2(2): 01-07
Abstract  |  Download  |  Country: India  |  File Size: 359 KB  |  Views: 73   Downloads: 47
2
A mathematical study of DNA complexes of one-bond edge type
Mohd Altaf Mir and Dr. Bhawna Agrawal
J. Math. Prob. Equations Stat., 2021; 2(2): 08-16
Abstract  |  Download  |  Country: India  |  File Size: 547 KB  |  Views: 50   Downloads: 32
3
Natural decomposition approximation solution for second order nonlinear differential equations
Lemi Moges Mengesha
J. Math. Prob. Equations Stat., 2021; 2(2): 17-22
Abstract  |  Download  |  Country: Ethiopia  |  File Size: 410 KB  |  Views: 10   Downloads: 7
4
The simple and quick method of the multiplication
Zhang Yue
J. Math. Prob. Equations Stat., 2021; 2(2): 23-24
Abstract  |  Download  |  Country: China  |  File Size: 201 KB  |  Views: 2   Downloads: 2
5
A simple proof on the Fermat’s last theorem in cases of n=3k (k=1,2,3……)
Zhang Yue
J. Math. Prob. Equations Stat., 2021; 2(2): 25-26
Abstract  |  Download  |  Country: China  |  File Size: 257 KB  |  Views: 1   Downloads: 1
Journal of Mathematical Problems, Equations and Statistics